MathSciNet Relay Station
MathSciNet bibliographic data
MR1164616 26D15 (26A33 43A85 46E35 47D03 47N99)
Beckner, William Sobolev inequalities, the Poisson semigroup, and analysis on the sphere $S^n$. Proc. Nat. Acad. Sci. U.S.A. 89 (1992), no. 11, 4816–4819.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement